Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On Real-oriented Johnson–Wilson cohomology

Po Hu

Algebraic & Geometric Topology 2 (2002) 937–947

arXiv: math.AT/0211158

Abstract

Answering a question of W S Wilson, I introduce a 2–equivariant Atiyah–Real analogue of Johnson–Wilson cohomology theory BPn, whose coefficient ring is the n–chromatic part of Landweber’s Real cobordism ring.

Keywords
Johnson–Wilson cohomology, Real-orientation, Landweber cobordism
Mathematical Subject Classification 2000
Primary: 55P42, 55P91
Secondary: 55T25
References
Forward citations
Publication
Received: 23 July 2002
Accepted: 3 October 2002
Published: 22 October 2002
Authors
Po Hu
Department of Mathematics
Wayne State University
656 W. Kirby
Detroit, MI 48202
USA